English  |  正體中文  |  简体中文  |  Items with full text/Total items : 51258/86283 (59%)
Visitors : 8014139      Online Users : 87
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/109373


    Title: DYNAMICS OF THE PREDATOR-PREY MODELS ON THE TWO-PATCH FRAGMENTED HABITAT WITH DISPERSAL
    Authors: Yang, Ting-Hui;Cheng, Kaijen;Yu, Jin-Wei
    Date: 2016-03
    Issue Date: 2017-01-17 10:24:44 (UTC+8)
    Publisher: 淡江大學出版中心
    Abstract: In this work, we consider the population-dispersal dynamics for predator-prey interactions in a two-patch environment. On each fragmented patch, there is a two-species predator-prey ecological system. It is assumed that the predator species are mobile. The existence and local dynamics of boundary equilibria and interior equilibria with respect to parameters are completely classified. Moreover, global extinction results are established analytically. In particular, the phenomenon of over-exploitation is also found in these discrete patches models. Finally, some biological interpretations are discussed.
    Relation: Tamkang Journal of Mathematics 47(1), pp.109-125
    DOI: 10.5556/j.tkjm.47.2016.1984
    Appears in Collections:[淡江數學期刊] 第47卷第1期

    Files in This Item:

    File Description SizeFormat
    index.html0KbHTML126View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback